# SDR HNAA2014090100254

- Difficulty date: September 1, 2014
- Submitted: September 1, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 45,355 hours, 51,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB, OPS CHECKED GOOD.
